Sep 7, 2010
I started taking atripla drugs some few days ago and am having a problem at night,what is the best time to take the medicine?
Response from Dr. Henry
Problems with sleep/dreams are very common from Atripla during the first weeks (often due to the efavirenz). For most patients those improve after 2-4 weeks. For a modest subset of patients the problems experienced are lessened if the Atripla is taken in the AM. Situation for an individual patient can vary so discussing with your HIV provider is recommended. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- HIV Risk Blowjob From A Prostitute
- Black Spots After Anal Fingering Worried I Have HIV
- Itchy Rash After Vaginal Sex Without Condom What Are The Chances Of HIV
- Itchy Vagina After Having Sex During Period Sign Of HIV AIDS
- Stinging Pain After Blowjob Worried I Have HIV
- White Bumps After Anal Sex Top Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.